# SDR AALA20031142

- Difficulty date: October 10, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE OBSERVED EMERGENCY LIGHTS INOPERATIVE AFT OF ROW 31.  REPAIRED ELECTRICAL WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
